# SDR A6WA200940473

- Difficulty date: August 11, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 13,884 hours, 12,826 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Drain Line
- Condition: Obstructed
- Location: Pitot Tube
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

ABORTED T/O DUE TO STANDBY AIRSPEED INDICATOR READING ZERO KTS DURING CROSS CHECK BTMS 7,8,6,5.  FOUND STBY PITOT TUBE DRAIN COLLECTOR FULL OF WATER, C/W`D P3 PRUGE IAW AMM34-11-00.  OPS AND LEAK CHECK GOOD.  REF AMM 34-12-01.  (K)
